# SDR EIA2007191

- Difficulty date: October 29, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 102,521 hours, 23,706 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN AT BS 1320 HAS ELONGATED FASTENER HOLES JUST 4" AFT OF R3 DOOR CUT-OUT.  REPAIRED EXTERNAL SKIN AT BS 1324 FASTENER HOLE AFT OF R3 DOOR CUT-OUT PER ECRA 482-53-220-2.
